Extensions of Abelian Varieties Defined Over a Finite Field.
Inventiones mathematicae, Tome 5 (1968), pp. 63-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1968__5_141905,
author = {J.S. MILNE},
title = {Extensions of {Abelian} {Varieties} {Defined} {Over} a {Finite} {Field.}},
journal = {Inventiones mathematicae},
pages = {63--84},
year = {1968},
volume = {5},
zbl = {0205.24901},
url = {http://geodesic.mathdoc.fr/item/IM_1968__5_141905/}
}
J.S. MILNE. Extensions of Abelian Varieties Defined Over a Finite Field.. Inventiones mathematicae, Tome 5 (1968), pp. 63-84. http://geodesic.mathdoc.fr/item/IM_1968__5_141905/